Polynomial growth estimates for multilinear singular integral operators

Michael Christ Princeton University, Princeton, NJ, USA Jean-Lin Journé Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331692

Acta Mathematica, 159, (1), 51-80, 1986.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 252 downloads ] [ 0 comments ]
@inproceedings{michael1986polynomial,
  title={Polynomial growth estimates for multilinear singular integral operators},
  author={Michael Christ, and Jean-Lin Journé},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308423262401},
  booktitle={Acta Mathematica},
  volume={159},
  number={1},
  pages={51-80},
  year={1986},
}
Michael Christ, and Jean-Lin Journé. Polynomial growth estimates for multilinear singular integral operators. 1986. Vol. 159. In Acta Mathematica. pp.51-80. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203308423262401.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved